# SDR T6F2008F00000

- Difficulty date: April 29, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N762EL
- Make and model: Lear 45LEAR
- Aircraft serial: 107
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Condition: Worn
- Location: Pump Motor
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE END BEARING FAILED IN PUMP MOTOR.  (K)
